Alert archive / New Jersey / Special Marine Warnings in 2017
Special Marine Warning 37, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at May 7, 2017, 8:42 PM EDT. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2017, 8:42 PM EDT (00:42 UTC)
- Expired
- May 7, 2017, 10:15 PM EDT
- In force
- 93 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 46 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1831 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
398
WHUS51 KPHI 080042
SMWPHI
ANZ430-431-453>455-473-475-080215-
/O.NEW.KPHI.MA.W.0037.170508T0042Z-170508T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EDT SUN MAY 7 2017
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
DELAWARE BAY...
COASTAL AND OUTER WATERS FROM GREAT EGG INLET NJ TO FENWICK ISLAND
DE...
* UNTIL 1015 PM EDT
* AT 841 PM EDT...SHOWERS WERE LOCATED ALONG A LINE EXTENDING FROM
NEAR BOWERS BEACH TO NEAR INDIAN RIVER INLET BRIDGE...MOVING EAST
AT 30 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
FIVE FATHOMS BUOY...BUOY 2FB...BROWN SHOAL LIGHT...
FENWICK ISLAND...BUOY 4FB...BUOY 3FB...FOURTEEN FOOT BANK LIGHT...
SLAUGHTER BEACH...CAPE HENLOPEN...BOWERS BEACH...DEEPWATER REEF...
REHOBOTH BEACH...CAPE MAY POINT...MIAH MAULL LIGHT...
BRANDYWINE SHOAL LIGHT...INDIAN RIVER INLET BRIDGE...WILDWOOD...
OVERFALLS SHOAL...28-MILE WRECK AND CAPE MAY REEF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SAFE SHELTER...MARINERS CAN EXPECT GUSTY WINDS AND INCREASING
WAVES.
&&
LAT...LON 3845 7506 3857 7513 3853 7520 3859 7531
3861 7518 3872 7520 3872 7510 3877 7510
3878 7527 3882 7522 3895 7538 3919 7543
3913 7484 3898 7494 3897 7491 3912 7477
3893 7380 3892 7381 3870 7415 3822 7431
TIME...MOT...LOC 0041Z 276DEG 28KT 3908 7550 3860 7501
HAIL...0.00IN
WIND...>34KTS
$$
JRK3 follow-up statements
200
FZUS71 KPHI 080124
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EDT SUN MAY 7 2017
ANZ430-431-453>455-473-475-080215-
/O.CON.KPHI.MA.W.0037.000000T0000Z-170508T0215Z/
924 PM EDT SUN MAY 7 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
AT 924 PM EDT...SHOWERS WERE LOCATED ALONG A LINE EXTENDING FROM
FOURTEEN FOOT BANK LIGHT TO 13 NM SOUTH OF FIVE FATHOMS BUOY TO NEAR
DELAWARE LIGHTSHIP BUOY 44009...MOVING EAST AT 35 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
FIVE FATHOMS BUOY...BUOY 2FB...BROWN SHOAL LIGHT...BUOY 4FB...
BUOY 3FB...FOURTEEN FOOT BANK LIGHT...DEEPWATER REEF...
CAPE MAY POINT...MIAH MAULL LIGHT...BRANDYWINE SHOAL LIGHT...
WILDWOOD...OVERFALLS SHOAL...28-MILE WRECK...CAPE MAY REEF...
DELAWARE LIGHTSHIP BUOY 44009...BUOY 2MS AND WILDWOOD REEF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SAFE SHELTER...MARINERS CAN EXPECT GUSTY WINDS AND INCREASING
WAVES.
&&
LAT...LON 3840 7485 3858 7464 3894 7531 3911 7542
3919 7543 3918 7538 3913 7484 3913 7485
3910 7489 3898 7494 3897 7491 3912 7476
3893 7380 3870 7415 3859 7418 3851 7426
3822 7431
TIME...MOT...LOC 0124Z 282DEG 33KT 3905 7516 3856 7453 3837 7474
HAIL...0.00IN
WIND...>34KTS
$$
JRK934
FZUS71 KPHI 080150
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT SUN MAY 7 2017
ANZ430-455-080158-
/O.CAN.KPHI.MA.W.0037.000000T0000Z-170508T0215Z/
950 PM EDT SUN MAY 7 2017
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
UPPER DELAWARE BAY...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
THE SHOWERS HAVE MOVED OUT OF THE WARNED AREA AND NO LONGER POSE A
SIGNIFICANT THREAT TO BOATERS.
LAT...LON 3835 7470 3843 7471 3855 7441 3873 7450
3895 7505 3909 7513 3916 7509 3913 7485
3898 7494 3897 7491 3899 7490 3912 7476
3893 7380 3870 7415 3859 7418 3851 7426
3822 7431
TIME...MOT...LOC 0148Z 275DEG 30KT 3905 7493 3851 7425 3830 7453
$$
ANZ431-453-454-473-475-080215-
/O.CON.KPHI.MA.W.0037.000000T0000Z-170508T0215Z/
950 PM EDT SUN MAY 7 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
AT 948 PM EDT...A LINE OF GUSTY SHOWERS AND EMBEDDED THUNDERSTORMS
EXTENDED FROM 6 NM NORTHWEST OF WILDWOOD TO 21 NM EAST OF DELAWARE
LIGHTSHIP BUOY 44009 TO NEAR CHICKEN BONE...MOVING EAST AT 30 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
28-MILE WRECK...FIVE FATHOMS BUOY...BUOY 2FB...BUOY 4FB...BUOY 3FB...
CAPE MAY REEF...DEEPWATER REEF...CAPE MAY POINT...
WILDWOOD REEF AND WILDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SAFE SHELTER...MARINERS CAN EXPECT GUSTY WINDS AND INCREASING
WAVES. ISOLATED CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE.
&&
LAT...LON 3835 7470 3843 7471 3855 7441 3873 7450
3895 7505 3909 7513 3916 7509 3913 7485
3898 7494 3897 7491 3899 7490 3912 7476
3893 7380 3870 7415 3859 7418 3851 7426
3822 7431
TIME...MOT...LOC 0148Z 275DEG 30KT 3905 7493 3851 7425 3830 7453
HAIL...0.00IN
WIND...>34KTS
$$
JRK988
FZUS71 KPHI 080208
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT SUN MAY 7 2017
ANZ431-454-080218-
/O.CAN.KPHI.MA.W.0037.000000T0000Z-170508T0215Z/
1008 PM EDT SUN MAY 7 2017
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
LOWER DELAWARE BAY...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND NO LONGER
POSE A SIGNIFICANT THREAT TO BOATERS.
LAT...LON 3832 7460 3853 7425 3880 7440 3897 7490
3906 7482 3910 7489 3913 7489 3913 7485
3908 7481 3912 7475 3893 7380 3870 7415
3861 7417 3850 7426 3822 7431
TIME...MOT...LOC 0208Z 276DEG 28KT 3904 7477 3850 7409 3829 7437
$$
ANZ453-473-475-080215-
/O.CON.KPHI.MA.W.0037.000000T0000Z-170508T0215Z/
1008 PM EDT SUN MAY 7 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
AT 1008 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WILDWOOD TO 28 NM SOUTHEAST OF FIVE FATHOMS BUOY
TO NEAR CHICKEN BONE...MOVING EAST AT 30 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
28-MILE WRECK...BUOY 2FB...BUOY 3FB...CAPE MAY REEF...
DEEPWATER REEF...WILDWOOD REEF AND WILDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 3832 7460 3853 7425 3880 7440 3897 7490
3906 7482 3910 7489 3913 7489 3913 7485
3908 7481 3912 7475 3893 7380 3870 7415
3861 7417 3850 7426 3822 7431
TIME...MOT...LOC 0208Z 276DEG 28KT 3904 7477 3850 7409 3829 7437
HAIL...0.00IN
WIND...>34KTS
$$
JRKWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 7, 7:08 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 7, 7:08 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 708 PM EDT Sun May 7 2017 .SYNOPSIS... The low pressure system will meander over eastern Canada through mid week. It will eventually deepen over the northwestern Atlantic ocean waters through the end of the work week. Another low pressure system will propagate northeast off the Mid Atlantic coast next weekend. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 630 pm update: Only changes to the grids with this update were modifications to sky cover and winds based on latest observations and some near-term extrapolation. Did also make some minor adjustments to temps/dews based on latest input from high-resolution models, but these changes were quite minimal overall. Main concern this evening is the evolution of the showers across the area. High-resolution models have done a nice job with the precipitation today, even from simulations initiated last evening. There are two main culprits to the showers today. The first is a departing upper low near New York/western New England and the second is a pivoting shear axis and embedded vort max in Maryland/Virginia. Showers are primarily confined north of the Mason-Dixon Line with the former and near/west of Chesapeake Bay with the latter. However, as the MD/VA vort max progresses east tonight, showers are expected to increase for a few hours in the Delmarva Peninsula. Thus, inherited higher PoPs in this area make sense and have left alone. Convection-allowing models keep some showers in New Jersey most of the evening, so PoPs may need to be raised a bit here after 00Z, but will monitor radar trends the next couple of hours before making changes. Main concern for tonight is the potential freeze in the Poconos. The case looks marginal (i.e., plus or minus a degree or two from freezing), but with expected clearing late, decreasing winds, and an overall positive temperature bias with model guidance in these areas in such regimes, the freeze warning looks good for now. Previous discussion... The closed mid/upper low will pinwheel across New England overnight tonight, while surface low pressure redevelops across the same area. The broad mid/upper trough will remain in place across the east coast as well. Showers will continue into this evening due to the cold pool aloft, but will diminish later this evening as any low level lift dissipates. With the cold pool aloft and low freezing levels, there was actually some ice pellets or graupel reported this afternoon. This will be very isolated and only showers are expected. Overnight lows tonight will remain well below normal across the area, but no one is expected to approach or reach records at this point. However, temperatures across the Poconos of Carbon and Monroe, Pennsylvania may drop down to around freezing or just below. Therefore we've issued a Freeze Warning for those areas overnight and toward daybreak Monday. Other areas across eastern Pennsylvania and northwestern New Jersey may get low enough where frost would typically form. However, there is currently enough winds overnight through daybreak that would likely prevent frost from forming. But it still will be chilly Monday morning. One place where winds may drop off enough for frost to form is portions of the Pine Barrens in of Burlington and Ocean, New Jersey so we've included patchy frost in the forecast but have not issued a frost advisory since winds there may prevent widespread frost formation as well. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... Seems like we're repeating ourselves for Monday's forecast as the mid/upper low remains nearly stationary across New England and surface low pressure drifts northward into southeastern Canada. The main difference with Monday's forecast is that drier air is forecast to move in across the area, and shower activity will be more limited. The best chance for any isolated showers will be across northeastern Pennsylvania and northern New Jersey during the afternoon Monday. Otherwise, another cool day is expected Monday with temperatures below normal once again. Winds will again gust at times 20-25 mph. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Through the week and across the country a stagnant if not retrograding mid and upper level pattern is expected. This will keep our region in a cool northwesterly flow pattern. Monday night...this still looks to be the coldest night of the week. We should have light winds and dry air through the night. The only factor which may limit radiational cooling is a scattered to broken mid level cloud deck. However, even with this, we should see the most clearing in the dawn hours, so we could see prime radiational cooling conditions in the climatologically coldest hours. Thus, despite some mid level clouds, have included a mention of patchy frost across the southern Poconos, NW NJ, the Lehigh Valley, and Upper Bucks and Montgomery Counties. In these areas, expect lows between 32 and 36 degrees. If models trend lower with cloud cover, a mention of frost may also need to be added to Berks County PA and the Pine Barrens of NJ. At this time we are not forecasting any record lows (see climate section below). Tuesday and Wednesday... Have removed mention of precip through this period as the models continued the trend started yesterday with a drier pattern (through much of this period, we will be in between the closed low off the coast of New England, and the developing low over central Canada. Thursday and Friday...The surface low which is expected to develop and propagate east, moving off the Mid Atlantic coast by the weekend and its associated warm front is expected to stay south of the region as almost all models trended further south with the track today. Thus, expect continued cool conditions for our region. Trended PoPs down through this period, but still keep a mention of showers as there remains poor run to run consistency on the track of this low and uncertainty with how quickly the next upper level low will develop and dig south. Saturday and Sunday...cyclogensis is depicted by almost all the models through this period. A mid and upper level shortwave trough digging on the back side of the low off the New England coast is expected to deepen, intensify, and close as the surface low (now off shore) intensifies and deepens. The ECMWF shows this occuring right over the Mid Atlantic Coast, resulting in coastal storm impacts for our region (windy conditions, widespread precipitation). The GFS and CMC, however, depict the cyclogenesis occuring either much further off shore or much further northeast, resulting in little impact for our region. Given the uncertainty, have stayed close to the previous forecast and a blend of guidance. && .AVIATION /23Z SUNDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. For the 00Z TAFs...VFR through the period. CIGs from 5-10 kft this evening with scattered showers, especially near/south of KPHL. CIGs should begin to rise and scatter out after midnight. Diminishing winds favoring a W or NW direction this evening will become light/variable after midnight. Tomorrow, W to NW winds increase to 10-15 kts with gusts to 20 kts. A BKN deck around 10 kft is anticipated by late morning through the afternoon. Outlook... Monday night through Wednesday...Mostly VFR conditions expected. Thursday and Friday...conditions may lower to MVFR with increasing chances of showers. && .MARINE... 630 pm update: Small craft advisory expired at 6 pm for Delaware Bay. However, seas remain elevated over the Atlantic waters, and the advisory remains in effect here through midnight. May see some gusts 20-30 kts at times this evening in proximity to any passing showers, but these conditions should be brief/isolated. Previous discussion... The Small Craft Advisory will remain in place for the Delaware Bay and Atlantic coastal waters, and the end times will remain the same. The winds on the Delaware Bay are expected to diminish over the next couple of hours as shower activity diminishes, so the Bay will remain ending at 6 pm. The ocean will continue through 2 am as seas remain around 5 feet, and winds could increase again to near 25 knots through this evening, before diminishing overnight. It is possible that winds along the far southern New Jersey waters and Delaware Bay may increase again toward daybreak for a couple of hours into Monday morning, but confidence in this was not high enough to extend the advisory in time. We will monitor this evening and overnight in case we need to extend the advisory or issue a Marine Weather Statement toward daybreak. Outlook... Tuesday through Friday...Winds and seas are expected to stay below SCA criteria. && .FIRE WEATHER... With drier air moving in on Monday, RH values are expected to lower to near or just below 30 percent across the area during the afternoon. Winds will likely gust around 20-25 mph at times as well. However, with the green up having occurred, recent rainfall, and cloudy conditions the last couple of days, fuels are pretty moist across the area. The once exception could be the heart of the Pine Barrens across Burlington and Ocean, New Jersey where the green up has lagged. No enhanced fire weather statements are planned for Monday. && .CLIMATE... Here is a list of the record low temperatures for Tuesday, May 9: ABE: 31/1956* ACY: 32/1981 GED: 30/1956 ILG: 32/1947 MPO: 26/1976 PHL: 33/1947 RDG: 34/1976* TTN: 34/1947 * - Also in other years. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...Freeze Warning from 4 AM to 8 AM EDT Monday for PAZ054-055. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450>455. && Synopsis...Johnson Near Term...CMS/Robertson Short Term...Robertson Long Term...Johnson Aviation...CMS/Johnson Marine...CMS/Johnson/Robertson Fire Weather...Robertson Climate...MPS
Hazardous weather outlook, May 7, 3:48 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 348 PM EDT Sun May 7 2017 PAZ054-055-082000- Carbon-Monroe- 348 PM EDT Sun May 7 2017 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. Freezing conditions are again likely late Monday night into early Tuesday morning. There is a chance for frost again late Tuesday night into early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-007-009-PAZ061-062-103-105-082000- Sussex-Warren-Hunterdon-Lehigh-Northampton-Western Montgomery- Upper Bucks- 348 PM EDT Sun May 7 2017 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Patchy frost is likely late Monday night into early Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-NJZ008-010-012>027-PAZ060-070-071- 101-102-104-106-082000- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Morris-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Berks-Delaware-Philadelphia-Western Chester- Eastern Chester-Eastern Montgomery-Lower Bucks- 348 PM EDT Sun May 7 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-082000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 348 PM EDT Sun May 7 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:18 PM EDT | Frost Advisory | PHI | Sussex, Warren | 15 hr |
| May 8, 3:18 PM EDT | Freeze Warning | PHI | Carbon, Monroe | 15 hr |
Nearby
Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.